MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS KIT: 2-L 15 FR X 19 CM; CATHETER, HEMODIALYSIS, IMPLA

ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS KIT: 2-L 15 FR X 19 CM; CATHETER, HEMODIALYSIS, IMPLA
Model Number IPN920489
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported "one half of the introducer sheath's hemostatic valve became completely detached when the catheter was inserted, having been pushed by the catheter tip.Since this half was no longer visible, and there was a risk of this structure entering circulation if we continued introducing the catheter, it was necessary to remove the sheath and introduce a new introducer sheath.Without immediate complications, particularly hemorrhagic complications, the fact that part of the catheter was already inside the sheath did not allow blood to leak out." there was no medical intervention required.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
Qn#(b)(4).One 16 fr safe sheath d-pro was returned for investigation.Signs of use were observed in the form of blood particulates on the device and in the lumen.Visual inspection confirmed that half of the valve was detached and is missing from the returned unit.Upon analysis, it was noted that the valve was torn unevenly.The peel away tabs were intact and no other defects were observed on the sheath valve nor body.A device history record review was performed, and no relevant findings were identified.The instructions for use (ifu) provided with this kit warns the user, "do not use excessive force when introducing guidewire or tissue dilator as this can lead to vessel perforation, bleeding , or component damage." the report of a damaged safe sheath d-pro valve was confirmed through examination of the returned sample.Visual analysis revealed that half of the sheath valve had completely detached from the device.It appeared that the valve did not separate evenly.No additional visual defects were observed on the sheath valve or tab.The manufacturing facility was contacted as part of this investigation.The site stated that similar defects have been observed where the valve was damaged in this manner.The root cause is supplier related as the device is a purchased component.Therefore, the damage identified has been determined to be a supplier related issue.A non-conformance was initiated to further investigate this issue.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
ARROW HEMODIALYSIS KIT: 2-L 15 FR X 19 CM
Common Device Name
CATHETER, HEMODIALYSIS, IMPLA
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key21976569
Report Number9680794-2025-00386
Device Sequence Number9253139
Product Code MSD
UDI-Device Identifier00801902096333
UDI-Public(01)00801902096333(11)240808(17)270731(10)33F24H0038(21)
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K111117
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN920489
Device Catalogue NumberCS-15242-VSP
Device Lot Number33F24H0038
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2025
Supplement Date Received by Manufacturer05/30/2025
Initial Report FDA Received Date05/07/2025
Supplement Report FDA Received Date06/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown